# SDR QXEA2016012300022

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 11,388 hours, 12,242 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLLOUT L DOOR (AMBER) LIGHT ILLUMINATED - 3 SECONDS LATER LEFT (GREEN) EXTINGUISHED FOR 1~2 SECONDS. L DOOR LIGHT REMAINED ILLUMINATED FOR ANOTHER FEW SECONDS BEFORE EXTINGUISHING. INTERROGATED PSEU AND FOUND FOLLOWING "LGDLK2 UNREASONABLE NEAR" REF AMM TASK 32-61-00-742-801. C/W RIGGING OF PROX SENSORS PER AMM 32-61-06-830-801. NO DEFECTS NOTED. REMOVED AND REPLACED LANDING GEAR CONTROL PANEL AS PRECAUTIONARY MEASURE PER M/C REQUEST IAW AMM 32-31-01-000/400-801. FUNC CK GOOD PER 32-31-01-720-801. ALSO C/W VISUAL INSPECTION OF LGDLK2 + 1 SENSORS WITH NO DEFECTS NOTED.
